Aa
Aa
A
A
A
Close
Avatar universal

med side effects

. My question is could the side-effects from the anti-psychotic drugs cause agitation and involuntary yelling. such as Wellbutrin or Ativan

3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thankyou for your answers. I appreciate your educating me on these meds.
Helpful - 0
Avatar universal
Ativan and Wellbutrin are not anti-psychotics. Ativan is a benzo (used for anxiety) and Wellbutrin is an anti-depressant. Could they cause agitation? Certainly not Ativan, don't know about Wellbutrin.
Helpful - 0
1128565 tn?1316721143
Hi Steve
I have heard that they cause agitation from a lady in our support group.
Lorraine x
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.